# SDR IPXA1669581

- Difficulty date: September 26, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 38,248 hours, 11,485 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T26014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, RT WING NR 9 SLAT AT UP STOP FITTING INBD FLANGE FOUND CRACKED.     RT WING- NR9 SLAT UP STOP SUPPORT RIB INBD FLANGE REPAIRED IAW HX RS R-57-41-37231 REV A & EO B767-5750-44540-A, ORG MAT'L 7075-T7351 PLATE, CRACK LENGTH 0.375" FINAL CUTOUT SIZE IS 0.625" X 0.9" THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MAT'L 7075-T7351,  PLATE AS REPAIR ANGLE & 7075T6-0063 SHEET AS REPAIR FILLER REPAIR SIZE 3"X 5.8".
